# SDR DL767040128

- Difficulty date: January 30, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 65,604 hours, 31,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING BOLT REPLACEMENTS FOR THE INBOARD FLAP SUPPORT FITTINGS ON THE LT & RT WINGS PER AD 2002-22-07, SEVERAL FITTING HOLE BORES WERE FOUND WITH CORROSION.  THE HOLE BORES WERE OVERSIZED TO REMOVE ALL CORROSION, HFEC INSPECTED, AND BUSHED.  NEW BOLT HOLES WERE THEN REAMED AND THE NEW BOLTS INSTALLED.  THE REPAIRS WERE PER ER/A'S 088285, 088313, 088286, 088287 & 088289-14.
